MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PROTEGO S 75; ICD LEAD

BIOTRONIK SE & CO. KG PROTEGO S 75; ICD LEAD
Model Number 379968
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
This lead was explanted due to high impedance and fracture.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
PROTEGO S 75
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15335034
Report Number1028232-2022-04504
Device Sequence Number6861982
Product Code NVY
UDI-Device Identifier04035479121471
UDI-Public(01)04035479121471(17)170930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number379968
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient SexUnknown